# SDR A6WA201744935

- Difficulty date: April 17, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 39,190 hours, 38,190 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP VANE LE HAS WEAR IN THREE PLACES JUST BELOW INBD AND OUTBD GROUND SPOILERS. REPLACED.
